# SDR DALA13000363122

- Difficulty date: January 4, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 32,450 hours, 16,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SLIDE CHECK OUT, FOUND EPSU BATTERY BAD.  R & R EPSU BATTERY IAW A319/320 AMM 33-51-38.  CHECKED GOOD.
